Tamoxifen and Lymphedema
I just started taking Tamoxifen after having a lumpectomy and now the Lymphedema in my right arm is getting much worse. I was never told about this side affect. I can not take hirmone therapy because of my osteoporosis. Has anyone else had this side affect from Tamoxifen?
Interested in more discussions like this? Go to the Breast Cancer Support Group.
I got my lymphedema months after my BC diagnosis and a year later is when I started taking Tamoxifen. Cancer was in my lymph nodes at the time of diagnosis but when I developed the lymphedema, the cancer was gone from that site. My oncologist was shocked with the lymphedema because of no surgery but for some reason I have a blockage. Maybe your lymph nodes were affected due to your surgery and the tamoxifen together? Sad to say but it’s up to us patients to keep an eye on side effects of drugs. For example, my niece got pregnant because a Dr didn’t tell her that her birth control may not work with the antibiotic he was prescribing to her. It’s a blessing she just had her 4th son but he wasn’t planned! Good luck.